# SDR QXEA2008121501240

- Difficulty date: December 10, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 18,524 hours, 18,768 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Feel Unit
- Part number: 3995001007
- Part serial: 057
- Condition: Malfunctioned
- Location: Rudder
- Part time: 18,524 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PDX - CAPTAINS AND FO'S RIGHT RUDDER PEDAL'S STICKY.  REMOVED AND INSTALLED SERVICEABLE RUDDER FEEL SUMMING UNIT IAW AMM TASK 27-22-06-000-801 AND 27-22-06-400-801.  PERFORMED RUDDER CONTROL SYS RIG CK IAW Q400 AMM TASK 27-21-00-830-810/ 27-21-00-830-811/ 27-21-00-830-812/ AND OKS CK 27-20-00-710-802, RIG AND OP CK GOOD.  COMPLETED FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT, NO DEFECTS NOTED.  RETURNED TO SERVICE.
